It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-26-2010, 10:43 PM   #1
Junior Member
(female)
 
Join Date: Jul 2004
Location: Ohio
Posts: 43
Dawn333 HB User
Cath

To make a long story short. I was put on on a calcium blocker about 2 months back caused my feet to swell. (Think I posted about this previously). My pulse was running at rest at 168 bpm in the office. Then they had put me on a holter, and showed Pacs, Pvcs and Paroxysmal Tachycardia. I went in to see my doctor but he wasn't in. So I saw his nurse practitioner. She put me on a beta blocker, that was causing me to feel wierd (sluggish, and just kinda zombie feeling). Well, I went off of it, went to my next appt. My doctor was furious his nurse put me on a beta blocker. He suspected I was having coronary artery spasms. Therefor, he said something about a beta blocker can actually aggravate the symptom. So he puts back on another calcium blocker, this time it actually worked really well. I was put on Verapamil 120mgs. Well, this worked for about 2-2.5 weeks. I had began the CP again. So his nurse practitioner decides to put me on a water pill. Which made the chest pain way worse. This time it actually made me feel like I was 400 pounds walking, but just walking it felt like I had ran a race. I was very short of breath, with bad chest pain. That evening I came so close to going to the ER. So, I called the doctor again.. At this time I know I was probably getting on there nerves. I was really upset, telling the actual RN there I refused for the practitioner to put me on any other meds. So she calls up the doctor and left a message. So I get a call back today. I was thinking well hes just gonna up my calcium blocker (cause it acted like it just stopped working).. My bp was running about 160ish/102 (roughly). He calls me in 180mgs of veraprimil, nitroglycerin, and said he wanted me to start on 81mg of aspirin. Then suggests I get a cath done tomorrow. Cause, he said my echo was good.. But, my stress test was not positive or negative (whatever that means). He said it was the next step. Well, I kinda got scared about the whole thing. So I put it off til next Monday. I started the 180mgs earlier today, and my bp is still running not as high but still considered elevated. But, Im still skipping beats, and my pulse goes fast and slows down real slow. I just dont get it. Doesnt that medication suppress the BP with fixing the Chest pain? I feel so stupid, going through this cause Im 33.

My main complaint I have with the CP is my upper (backside) left arm aches really bad when it happens. I keep telling myself its just arthritis or something developing.. Will a cath tell them why my arm aches like that?

And i seriously doubt Ill ever use the nitro cause Ive had it before and it helped with the CP, but man that pill packs a punch!!
--------------------------------------------------------------------------

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bladder Infections after Self Cath PikaB Urology 1 11-14-2009 08:17 AM
Right heart cath? jrmom1 Heart Disorders 3 12-22-2007 12:39 PM
Cath or No Cath - Update! laura3377 Heart Disorders 3 05-11-2007 08:52 PM
To Cath or not to Cath.... laura3377 Heart Disorders 26 04-29-2007 01:46 PM
Heart Cath soon JeanCS Heart Disorders 8 12-30-2006 11:59 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!